# SDR COMA0010210

- Difficulty date: June 29, 2000
- Submitted: July 12, 2000
- Operation: Air carrier
- Aircraft: N259CA
- Make and model: Emb EMB-120RT
- Aircraft serial: 120252
- Aircraft time: 21,185 hours, 21,829 cycles
- System (JASC): 5414 · Nacelle/Pylon, Plate/Skin
- Part: Skin
- Part number: 12038400001
- Condition: Chafed
- Location: Lt Nacelle
- Part time: 21,185 hours, 21,829 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPON COMPLIANCE OF 2C INSPECTION TASK 5410-432-04I, THE LEFT NACELLE OUTBOARD INNER SKIN WAS FOUND TO BE CHAFED.  THE DAMAGED PART WAS REPLACED IAW EMB-120 STURCTURAL REPAIR MANUAL STANDARD PRACTICES AND AERODESIGN REPORT NR 3364-1, IR, 7/25/99.
